# SDR SIMA2012040007

- Difficulty date: December 28, 2011
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 30,006 hours, 28,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EMERGENCY LIGHT PROXIMITY STRIP NR 5 WIRES ARE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL CHECK IAW AMM 33-55-00 NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
